# SDR DXTA200500947

- Difficulty date: August 30, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,111 hours, 7,401 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: 387072
- Part serial: 928
- Condition: Failed
- Location: Brakes
- Part time: 9,111 hours, 7,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

UPON LANDING BRAKES RESPONDED NORMALLY, WITH SPEED BELOW 40 KTS, BRAKES WERE RELEASED.  WHEN BRAKES WERE REAPPLIED (TRAVELING STRAIGHT) TO SLOW TO TURN-OFF SPEED, PRESSURE WAS PRESENT IN THE PEDALS BUT BRAKES DID NOT RESPOND.  REMOVED ANTI SKID SERVO VALVE PER AMCC REQUEST.  INSTALLED A NEW VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  ANTI-SKID FUNCTIONAL CHECK GOOD.  ALL WORK IAW CH'S 32-42-05, 32-42-00 AND 34-23-02 OF THE CE-560 MM.
